# SDR SWAA2025012787191

- Difficulty date: January 18, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 26,246 hours, 13,117 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 CANOE FAIRING HAS MULTIPLE FASTENERS HOLES ELONGATED.<[01] #3 CANOE FAIRING TO BE REPLACED ON TASK CARD TTG8Q00Y4C4E;[02] PARTS UPDATED;[03] ADDED SELECT REFERENCE ONLY
